Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Huge hematoma, palm ache, burning arm post fall, pain and tightness in chest, pain on breathing. Cause?

I fell on outstretched right arm about 3 weeks ago. Fell onto the metal track used for sliding glass doors-huge hematoma across my palm-aching/burning arm and shoulder ever since-last night I got up to go to bed and noticed the right side of my chest was really tight and hurt. It still has not subsided today. It hurts worse when I exhale or sit up straight. Could they be related? Could I have torn a muscle?
Asked On : Fri, 8 Jun 2012
Answers:  2 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
Get an XRay of the Chest and Shoulder.You may even require a Ultrasound.Consult a Orthopaedic Surgeon at the earliest.
Answered: Sat, 9 Jun 2012
I find this answer helpful
Orthopaedic Surgeon, Joint Replacement Dr. Uttam's  Response
It could be a fractured rib that is troubling you. Get a chest X-Rays done and consult your doctor for proper management.
Answered: Sun, 10 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor